Research Repository

Browse by Author: Zhu, W

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Xu, T, Ranjith, P, Pallewela Liyanage, Piyal wasantha ORCID: 0000-0002-7016-4524, Zhao, J, Tang, C and Zhu, W (2013) Influence of the geometry of partially-spanning joints on mechanical properties of rock in uniaxial compression. Engineering Geology, 167. 134 - 147. ISSN 0013-7952

Guo, X, Shi, Peng and Zhu, W (2001) Strong Average Optimality For Controlled Nonhomogeneous Markov Chains. Stochastic Analysis and Applications, 19 (1). 115 - 134. ISSN 0736-2994